# SDR SWAA2025090800176

- Difficulty date: August 10, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ZEE ANGLE SUPPORT AT RBL 21 FROM STA 727 TO STA 767 HAS CORROSION IN VARIOUS LOCATIONS.  REMOVED AND REPLACED THE FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02, AND DWG 146A7500 0085, REV A.
